# SDR VNAA0111014

- Difficulty date: November 30, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 16,583 hours, 14,618 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: DTSP400L
- Part serial: 9501237
- Condition: Faulty
- Location: Left
- Part time: 11,277 hours, 9,989 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE JUST WEST OF CVG, THE CREW RECEIVED A BATTERY OVERHEAT INDICATION ON THE RED WARNING PANEL.  THE CREW FOLLOWED THE PROCEDURE IN THE QUICK REFERENCE HANDBOOK AND THE INDICATION WENT OUT.  THE CREW CALLED MAINTENANCE CONTROL AND WERE ADVISED TO DIVERT TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND MAIN BATTERY IN ACCORDANCE WITH 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
